# SDR ASAA2018121087268

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,811 hours, 7,533 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: B0E23530001
- Condition: Out Of Limits
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78349000, FOUND SIGMA SEAL DIMENSIONS OUT OF LIMITS. GROUNDED - YES. REMOVED & INSTALLED NEW APU AIR INLET SEAL. REF B737-800 AMM 49-15-11.
